# SDR SWAA2012101008385

- Difficulty date: September 29, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 31,142 hours, 21,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 994015849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN CABIN CUSP WEB CORRODED AT BS 519.  REPAIRED CUSP WEB IAW SRM.
